Skip to main content

To Quotient Divisible Group Theory. I

Abstract

Some basic theorems on quotient divisible Abelian groups are proved.

This is a preview of subscription content, access via your institution.

References

  1. 1.

    U. Albrecht, S. Breaz, C. Vinsonhaler, and W. Wickless, “Cancellation properties for quotient divisible groups,” J. Algebra, 317, No. 1, 424–434 (2007).

    Article  MATH  MathSciNet  Google Scholar 

  2. 2.

    U. Albrecht, S. Breaz, and W. Wickless, “Purity and self-small groups,” Commun. Algebra, 35, No. 11, 3789–3807 (2007).

    Article  MATH  MathSciNet  Google Scholar 

  3. 3.

    U. Albrecht and W. Wickless, “Finitely generated and cogenerated QD groups,” in: Rings, Modules, Algebras, and Abelian Groups, Lect. Notes Pure Appl. Math., Vol. 236, Marcel Dekker, New York (2004), pp. 13–26.

  4. 4.

    R. Beaumont and R. Pierce, “Torsion-free rings,” Illinois J. Math., 5, 61–98 (1961).

    MATH  MathSciNet  Google Scholar 

  5. 5.

    S. Breaz, “Warfield dualities induced by self-small mixed groups,” J. Group Theory, 13, No. 3, 391–409 (2010).

    Article  MATH  MathSciNet  Google Scholar 

  6. 6.

    S. Breaz and P. Schultz, “Dualities for self-small groups,” Proc. Am. Math. Soc., 140, 69–82 (2012).

    Article  MATH  MathSciNet  Google Scholar 

  7. 7.

    A. L. S. Corner, “A note on rank and direct decompositions of torsion-free Abelian groups,” Proc. Cambridge Philos. Soc., 57, 230–233 (1961); 66, 239–240 (1969).

  8. 8.

    O. I. Davydova, “Rank-1 quotient divisible groups,” J. Math. Sci., 154. No. 3, 295–300 (2008).

    Article  MATH  MathSciNet  Google Scholar 

  9. 9.

    S. Files and W. Wickless, “Direct sums of self-small mixed groups,” J. Algebra, 222, No. 1, 1–16.

  10. 10.

    A. A. Fomin, “Quotient divisible mixed groups,” Contemp. Math., 273, 117–128 (2001).

    Article  Google Scholar 

  11. 11.

    A. A. Fomin, “A category of matrices representing two categories of Abelian groups,” J. Math. Sci., 154, No. 3, 430–445 (2008).

    Article  MATH  MathSciNet  Google Scholar 

  12. 12.

    A. A. Fomin, “Quotient divisible and almost completely decomposable groups,” in: Models, Modules and Abelian Groups in Memory of A. L. S. Corner, Walter de Gruyter, Berlin (2008), pp. 147–168.

  13. 13.

    A. Fomin, “Invariants for Abelian groups and dual exact sequences,” J. Algebra, 322, No. 7, 2544–2565 (2009).

    Article  MATH  MathSciNet  Google Scholar 

  14. 14.

    A. A. Fomin and W. Wickless, “Quotient divisible Abelian groups,” Proc. Am. Math. Soc., 126, 45–52 (1998).

    Article  MATH  MathSciNet  Google Scholar 

  15. 15.

    L. Fuchs, “Notes on Abelian groups. I,” Ann. Univ. Sci., 2, 5–23 (1959).

    MATH  Google Scholar 

  16. 16.

    L. Fuchs, “Notes on Abelian groups. II,” Acta Math. Acad. Sci. Hung., 11, 117–125 (1960).

    Article  MATH  Google Scholar 

  17. 17.

    L. Fuchs, Infinite Abelian Groups, Vols. 1, 2, Academic Press, New York (1970, 1973).

  18. 18.

    P. A. Krylov and E. G. Pakhomova, “Abelian groups and regular modules,” Math. Notes, 69, No. 3–4, 364–372 (2001).

    Article  MATH  MathSciNet  Google Scholar 

  19. 19.

    A. V. Tsarev, “The pseudo-rational rank of an Abelian group,” Sib. Math. J., 46, No. 1, 172–181 (2005).

    Article  MathSciNet  Google Scholar 

  20. 20.

    A. V. Tsarev, “Modules over the ring of pseudo-rational numbers and quotient divisible groups,” St. Petersburg Math. J., 18, No. 4, 657–669 (2007).

    Article  MATH  MathSciNet  Google Scholar 

  21. 21.

    A. V. Tsarev, “Pseudo-rational rank of a quotient divisible group,” J. Math. Sci., 144, No. 2, 4013–4022 (2007).

    Article  MathSciNet  Google Scholar 

  22. 22.

    A. V. Tsarev, “The module of pseudo-rational relations of a quotient divisible group,” St. Petersburg Math. J., 22, No. 1, 163–174 (2011).

    Article  MATH  MathSciNet  Google Scholar 

  23. 23.

    W. Wickless, “Direct sums of quotient divisible groups,” Commun. Algebra, 31, No. 1, 79–96 (2003).

    Article  MATH  MathSciNet  Google Scholar 

  24. 24.

    A. V. Yakovlev, “Duality of the categories of torsion-free Abelian groups of finite rank and quotient divisible Abelian groups,” J. Math. Sci., 171, No. 3, 416–420 (2010).

    Article  MATH  MathSciNet  Google Scholar 

Download references

Author information

Affiliations

Authors

Corresponding author

Correspondence to A. A. Fomin.

Additional information

Translated from Fundamentalnaya i Prikladnaya Matematika, Vol. 17, No. 8, pp. 153–167, 2011/12.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Fomin, A.A. To Quotient Divisible Group Theory. I. J Math Sci 197, 688–697 (2014). https://doi.org/10.1007/s10958-014-1752-z

Download citation

Keywords

  • Abelian Group
  • Prime Number
  • Direct Decomposition
  • Free Subgroup
  • Torsion Subgroup